... still no help. Does anybody have any ideas? Mucinex does NOTHING!
9 Apr 2012
Are you drinking planty of water? Staying well hydrated will help to thin the secretions-this can go a long way in helping you. Be sure to stay away from milk/dairy products as they make mucous thicker. You might see a pulmonologist to be sure that you dont have any kind of allergies or asthma. Sometimes people with chronic cough and thick mucous actually have asthma but dont necessarily have any wheezing at all and you might benefit from an inhaler like Albuterol. If it is allergy related, something like Nasonex or Flonase might be of help.
- Mucinex Information for Consumers
- Mucinex Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mucinex (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Sinus draining is not related to allergies or infections, but is thick and causes a cough and constant throat clearing - worse at night. Can this ...
1 answer • 24 Nov 2009
It appears that statins can cause a dry cough and mucous in the throat and chest as an after effect in some individuals. All last year I had these ...
1 answer • 28 Jun 2010
I don't have a STD and this has never happened to me before; however, today I took a Mucinex D 1200 mg pill and approximately 3 hours later, ...
1 answer • 29 Jan 2011
... take as directed but on a continuous basis. Nothing else has helped and I have been to many doctors. Are there any long term affects?
4 answers • 10 Jan 2013
Says it feels like something is caught in his throat. I don't see it listed as a possible side effect. Has anyone else had this experience. ...
1 answer • 28 Jan 2015